$C$-types of $n$-dimensional lattices and 5-dimensional primitive parallelohedra (with application to the theory of coverings)
Trudy Matematicheskogo Instituta imeni V.A. Steklova, $C$-types of $n$-dimensional lattices and 5-dimensional primitive parallelohedra (with application to the theory of coverings), Tome 137 (1976), pp. 3-131
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1976_137_a0,
author = {S. S. Ryshkov and E. P. Baranovskii},
title = {$C$-types of $n$-dimensional lattices and 5-dimensional primitive parallelohedra (with application to the theory of coverings)},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {3--131},
year = {1976},
volume = {137},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1976_137_a0/}
}
TY - JOUR AU - S. S. Ryshkov AU - E. P. Baranovskii TI - $C$-types of $n$-dimensional lattices and 5-dimensional primitive parallelohedra (with application to the theory of coverings) JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1976 SP - 3 EP - 131 VL - 137 UR - http://geodesic.mathdoc.fr/item/TM_1976_137_a0/ LA - ru ID - TM_1976_137_a0 ER -
%0 Journal Article %A S. S. Ryshkov %A E. P. Baranovskii %T $C$-types of $n$-dimensional lattices and 5-dimensional primitive parallelohedra (with application to the theory of coverings) %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1976 %P 3-131 %V 137 %U http://geodesic.mathdoc.fr/item/TM_1976_137_a0/ %G ru %F TM_1976_137_a0
S. S. Ryshkov; E. P. Baranovskii. $C$-types of $n$-dimensional lattices and 5-dimensional primitive parallelohedra (with application to the theory of coverings). Trudy Matematicheskogo Instituta imeni V.A. Steklova, $C$-types of $n$-dimensional lattices and 5-dimensional primitive parallelohedra (with application to the theory of coverings), Tome 137 (1976), pp. 3-131. http://geodesic.mathdoc.fr/item/TM_1976_137_a0/